Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking acycilovir and suport tablet. Having itchy penis due to sweating. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi doctor , Thanks for your reply. Rightnow we are in treatment only. we consulted our Gynacologist doctor, she prescribed as Acycilovir 200 mg and suport tablet for 5 days. Now we are taking the medicine. Meanwhile i am having itching in my pennies, i have consulted one dermotologist. He mentioned that the itching is coming because of sweating. whether because of the itching the infection should arise. or why the infection came. Have an any idea.
Posted Sat, 13 Apr 2013 in Infections
Answered by Dr. Srikanth Reddy 19 minutes later
Thanks for giving me an opportunity to help you again,
Its good that your wife is already on treatment with acyclovir 200mg and suport tablet. They will take care of any active herpes infection and CMV infection as well. Treatment of both of these conditions is very important to continue with pregnancy and ultimately to have a healthy baby.

Coming to your problem, itching can be due to sweating. Repeated itching can cause soreness of skin which can get secondarily infected.

The other thing you should not ignore is getting yourself tested for herpes infection. There are various serological tests (PCR for HSV 1 and 2) available in the market. As your wife is infected, and these illnesses are sexually transmitted, it is possible that you might have also caught the infection.
Try to maintain local hygiene, wash your private area regularly and keep the area dry. Apply absorb powder over your private parts.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: Taking acycilovir and suport tablet. Having itchy penis due to sweating. What is causing this? 2 minutes later
Yes also i am also having the medicine acycilovir 200 mg and suport tablet. Both are taking the medicine. The doctor prescribed to both.
Answered by Dr. Srikanth Reddy 3 minutes later
Hello Again,
Though you are getting treated, I would still recommend that you should get yourself checked for herpes by the PCR test.
You should continue the medications as advised.
Also try to follow all the advises as we had discussed earlier.
Dr. Srikanth Reddy
Psychiatrist and Sexologist
Above answer was peer-reviewed by
Follow-up: Taking acycilovir and suport tablet. Having itchy penis due to sweating. What is causing this? 22 minutes later
Ok doctor. I will tested myself for PCR for HSV1 and HSV2. when i need to test. After finished my Acycilovir tablet. or after two months or any other idea.
Answered by Dr. Srikanth Reddy 1 hour later
Sorry for the delay in attending to your query.
I can understand your anxiousness towards your problem.

You can do a test right away as the status of IgG will not change even after treatment. It will give you an idea whether you are infected or not.
If you want you can delay the test as well, but the results of it wont change much.
Thanks for your active discussion.
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor